# SDR SWIA200311995

- Difficulty date: May 14, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 4,783 hours, 3,670 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STICK SHAKER INOP.  BROKEN WIRE.  DISCOVERED DURING C-CHECK.  INSTALLED NEW TERMINAL ENDS ON PILOT SIDE STICK SHAKER WIRES IAW AWM CHAPTER 27-35-00.  OPS TESTED SPS (PRE-FLIGHT TEST) IAW AMM TASK 27-35-01-710-801.  TEST SERVICEABLE.
